Usually, most women find that the consistent level of hormones in birth control actually helps with their skin. That said, everyone reacts differently to birth control. If you find that your skin is worse, and there has been no improvement after you give your current prescription about 3 months, we can get you back in contact with a physician about changing. We’ll just need you to place a new request. You'll be happy to know that the generics and brand names of Ortho-Tri-Cyclen, Yaz, and Beyaz are actually FDA approved to TREAT acne. We carry all of those pills and if appropriate based on your medical history, we can get you in contact with a prescriber about switching.
Articles in this section
- I don’t really want to talk about this. But… my discharge has changed since starting my birth control. Is this normal?
- I’ve developed headaches or migraines from my birth control.
- I’m SUPER nauseous after I take my birth control.
- I wanted to use my pill to skip my period. I didn’t take any placebos, but my period showed up anyways?
- I have no sex drive on the birth control I’m on. I want to change, what’s next?
- I don’t want to gain weight with this birth control. Can I have one that doesn’t cause weight gain?
- It’s been 3 months and my face is STILL breaking out.
- I just started this pill and my face is breaking out, why?
- I threw up 30 minutes after taking my pill, help!?!
- I haven’t gotten my period and I’m a few days into the placebo pills. Am I pregnant?